Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 112, NWS Midland/Odessa, TX

June 17, 20134 counties in Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 17, 2013, 9:39 PM CDT for 4 counties in Texas. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2013, 9:39 PM CDT (02:39 UTC)
Expired
Jun 17, 2013, 10:15 PM CDT
In force
36 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Borden County, TX, Glasscock County, TX, Howard County, TX, Mitchell County, TX

The radar

The Midland/Odessa radar (KMAF), 96 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 10:00 PM CDTTSTM WND GST 65Big Spring, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 3:54 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 2.7 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2013-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 977 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2013-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
977 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
2611 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

243 
WUUS54 KMAF 180239
SVRMAF
TXC033-173-227-335-180315-
/O.NEW.KMAF.SV.W.0112.130618T0239Z-130618T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
939 PM CDT MON JUN 17 2013

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GLASSCOCK COUNTY IN WEST TEXAS...
  HOWARD COUNTY IN WEST TEXAS...
  WESTERN MITCHELL COUNTY IN WEST TEXAS...
  SOUTHEASTERN BORDEN COUNTY IN WEST TEXAS...

* UNTIL 1015 PM CDT

* AT 937 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES WEST OF ELBOW TO FAIRVIEW IN MITCHELL COUNTY
  TO 7 MILES NORTHEAST OF LUTHER...OR ALONG A LINE EXTENDING FROM 10
  MILES SOUTHWEST OF BIG SPRING TO BIG SPRING TO 17 MILES SOUTH OF
  GAIL...MOVING SOUTHEAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL AFFECT THE FOLLOWING LOCATIONS... 
  BIG SPRING...
  SOUTH HAVEN...
  MIDWAY...
  VINCENT...
  MIDWAY IN HOWARD COUNTY...
  SAND SPRINGS...
  LEES...
  COAHOMA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND DAMAGE WITH THIS STORM MAY OCCUR WELL AHEAD OF THE RAIN. DO NOT
WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3212 10110 3208 10112 3208 10126 3189 10126
      3185 10129 3216 10169 3266 10150 3255 10117
      3253 10117 3253 10112 3250 10103
TIME...MOT...LOC 0239Z 319DEG 36KT 3215 10160 3230 10144
          3251 10139

$$
2 follow-up statements
430 
WWUS54 KMAF 180258
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
958 PM CDT MON JUN 17 2013

TXC033-173-227-335-180315-
/O.CON.KMAF.SV.W.0112.000000T0000Z-130618T0315Z/
GLASSCOCK TX-HOWARD TX-MITCHELL TX-BORDEN TX-
958 PM CDT MON JUN 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN BORDEN...WESTERN MITCHELL...HOWARD AND NORTHEASTERN
GLASSCOCK COUNTIES...

AT 955 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM LEES TO FORSAN TO 7 MILES NORTH OF
COAHOMA...OR ALONG A LINE EXTENDING FROM 11 MILES NORTH OF GARDEN
CITY TO 10 MILES SOUTHEAST OF BIG SPRING TO 15 MILES NORTHEAST OF BIG
SPRING...MOVING SOUTHEAST AT 40 MPH.

SOME LOCATIONS AFFECTED BY SEVERE THUNDERSTORMS INCLUDE...
SOUTHEASTERN HOWARD COUNTY...NORTHEASTERN GLASSCOCK COUNTY AND WEST
CENTRAL MITCHELL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND DAMAGE WITH THIS STORM MAY OCCUR WELL AHEAD OF THE RAIN. DO NOT
WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3212 10110 3208 10112 3208 10126 3189 10126
      3185 10129 3216 10169 3266 10150 3255 10117
      3253 10117 3253 10112 3250 10103
TIME...MOT...LOC 0258Z 319DEG 36KT 3201 10145 3216 10129
          3237 10124

$$
092 
WWUS54 KMAF 180313
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1013 PM CDT MON JUN 17 2013

TXC033-173-227-335-180324-
/O.EXP.KMAF.SV.W.0112.000000T0000Z-130618T0315Z/
GLASSCOCK TX-HOWARD TX-MITCHELL TX-BORDEN TX-
1013 PM CDT MON JUN 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BORDEN...WESTERN
MITCHELL...HOWARD AND NORTHEASTERN GLASSCOCK COUNTIES WILL EXPIRE AT
1015 PM CDT...

AT 1014 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD
EXITED THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING
WILL BE ALLOWED TO EXPIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALTHOUGH THE THREAT OF SEVERE WEATHER HAS PASSED... PONDING OF WATER
WILL LIKELY CONTINUE ON SOME ROADWAYS. MOTORISTS SHOULD REMAIN
CAUTIOUS AND BE PREPARED TO SLOW DOWN IF WATER IS ENCOUNTERED TO
PREVENT HYDROPLANING AND LOSS OF VEHICLE CONTROL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3212 10110 3208 10112 3208 10126 3189 10126
      3185 10129 3216 10169 3266 10150 3255 10117
      3253 10117 3253 10112 3250 10103
TIME...MOT...LOC 0314Z 319DEG 36KT 3189 10133 3204 10117
          3225 10112

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 7:14 PM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jun 17, 7:14 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
714 PM CDT MON JUN 17 2013

.DISCUSSION...
AFTER COORD WITH SPC HAVE INCLUDED REEVES COUNTY AND REMAINDER OF
THE PB IN THE SEVERE TSTM WATCH #323. ALSO HAVE INCREASED POPS
BASED ON LATEST RADAR.

&&

.PREV DISCUSSION... /ISSUED 646 PM CDT MON JUN 17 2013/

DISCUSSION...
PLEASE SEE THE 00Z AVIATION DISCUSSION BELOW.

AVIATION...
SEVERE WEATHER ONGOING ACROSS THE AREA EXTENDING FROM NORTHERN LEA
COUNTY...ACROSS THE UPPER TRANS PECOS...AND INTO SOUTHWEST TEXAS.
THUNDERSTORM POTENTIAL WILL CONTINUE AT TAF LOCATIONS UNTIL AFTER
06Z. MVFR CONDITIONS DUE TO LIMITED VISIBILITY IN AND NEAR THUNDERSTORMS. WIND
GUSTS IN EXCESS OF 35 MPH WILL BE POSSIBLE IN AND NEAR THUNDERSTORMS
THROUGH 06Z.

PREV DISCUSSION... /ISSUED 410 PM CDT MON JUN 17 2013/

DISCUSSION...
SEVERE TSTM WATCH #323 HAS BEEN ISSUED UNTIL 04Z FOR SE NM AND
ALL OF THE PB NORTH OF I-20. NO CHANGE FROM DISCUSSION BELOW.

ADDITIONAL PREV DISCUSSION... /ISSUED 211 PM CDT MON JUN 17 2013/

DISCUSSION...
SFC BOUNDARY NW-SE ACROSS THE PB WILL BE A PRIMARY FOCUS FOR DEEP
CONVECTION TO FORM ALONG/NEAR TODAY. LOW LEVEL MSTR IS RICH (DWPNTS OF
M60S ACROSS PB) AND WITH STEEP MID LEVEL LR/S PER EML SB CAPES ARE
ABOVE 2500 J/KG. LOW LEVEL MSTR IS CONVERGING INVOF WRN PB/SE NM
AND ONCE TEMPS GET INTO THE M90S CAP IS EXPECTED BREAK ALLOWING
STORMS TO DEVELOP ACROSS THE PB. ALSO A MINOR SHRTWV TROF ROUNDING
NW MID LEVEL FLOW MAY SERVE TO COOL TEMPS AROUND 5H AND PROVIDE
ADDITIVE LIFT. 12Z NAM12 QPF AGREES WITH AND HAS DEVELOPED PRECIP
FARTHER S INTO THE PB AS EARLY AS 21Z (INDICATIVE OF WEAK TO NO
CAP). SAID CAPES AND BULK SHEAR OF 25-35KTS ACROSS PB WILL BE
SUFFICIENT FOR SEVERE STORMS AND HAVE INCLUDE FOR PB AND TRANS
PECOS. LARGE HAIL AND DAMAGING WIND ARE THE MAIN CONCERN BUT AN ISOLD
TORNADO CAN/T BE RULED EITHER. MEANWHILE A CONVECTIVE COMPLEX IS
FAVORED TO COME OUT THE NE NM HIGHLANDS INTO WX TX PLAINS AND MAY
RESULT IN SECOND ROUND OF TSTMS EARLY TUE AM ACRS THE NRN CWFA.
ANOTHER ROUND OF STORMS IS POSSIBLE TUE PM IN PERSISTENT NW MID
LEVEL FLOW. THESE STORM WOULD BE FAVORED TO MOVE THRU THE N-NE
CWFA LATE TUE AFTERNOON AND EARLY EVENING AND AGAIN COULD BE
SEVERE. HOWEVER IF THERE IS A SECOND ROUND OF STORMS EARLY TUE AM
ACROSS THE N-NE IT MAY BE DIFFICULT FOR THE ATMOSPHERE TO RECOVER.
SLGHT CHC TO CHC TSTMS WILL BE FAVORED IN THE DAVIS MTNS
REGARDLESS TUE PM. TIMING OF CONVECTION TUE WILL MAKE TEMPS FCST
DIFFICULT AND WILL TREND TEMPS DOWN JUST A DEGREE OR 2 FOR NOW.
STRONGER PRESENCE OF MID LEVEL RIDGE WILL SIGNAL DOWNTURN IN POPS
AND THOSE BEING CONFINED TO THE W ON WRN SIDE OF RIDGE FOR
WED/THUR. PRESENCE OF MID LEVEL RIDGE WILL ALSO SIGNAL WARMER WITH
HIGHS TEMPS EASILY BACK TO 95-100 ACROSS PB. SOME HINTS THAT MID
LEVEL RIDGE WILL DEVELOP FAR E FRI-SUN WHICH WOULD LEAD TO A
LITTLE COOLER TEMPS AND LOW PROBABILITY POPS BACK INTO THE WRN
AREAS WITH ECMWF EVEN MORESO FOR MONDAY.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&
Hazardous weather outlook, Jun 17, 1:39 PM CDT, 8 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
139 PM CDT MON JUN 17 2013

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-181845-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
139 PM CDT MON JUN 17 2013 /1239 PM MDT MON JUN 17 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT ACROSS WEST
TEXAS AND SOUTHEAST NEW MEXICO. SOME STORMS COULD BECOME STRONG
TO SEVERE WITH LARGE HAIL AND OR DAMAGING WINDS POSSIBLE. LOCALLY
HEAVY RAINFALL WILL ALSO BE POSSIBLE AND AN ISOLATED TORNADO OR
TWO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WIDELY SCATTERED TO SCATTERED THUNDERSTORMS ARE EXPECTED AREAWIDE
TUESDAY AND TUESDAY NIGHT. A FEW STORMS COULD BE SEVERE WITH LARGE
HAIL AND DAMAGING WINDS THE MAIN SEVERE WEATHER THREAT ESPECIALLY
ACROSS THE NORTHERN PERMIAN BASIN.

AREAL COVERAGE OF THUNDERSTORMS WILL DECREASE SIGNIFICANTLY
WEDNESDAY THROUGH FRIDAY HOWEVER ISOLATED AFTERNOON AND EVENING
STORMS WILL BE POSSIBLE ACROSS THE GUADALUPE AND DAVIS MOUNTAINS
AND THE SOUTHEAST NEW MEXICO PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, Jun 17, 8:16 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
816 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     FLASH FLOOD      HOBBS                   32.73N 103.16W
06/17/2013                   LEA                NM   PUBLIC

            HIGH WATER RESCUES IN HOBBS

&&

ANDREW.ARNOLD
Local storm report, Jun 17, 8:17 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
817 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     FLASH FLOOD      25 NW HOBBS             32.99N 103.47W
06/17/2013                   LEA                NM   PUBLIC

            8 INCH OF WATER ON ROADS

&&

ANDREW.ARNOLD
Local storm report, Jun 17, 8:18 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
818 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      HOBBS                   32.73N 103.16W
06/17/2013                   LEA                NM   PUBLIC

            8 INCHES OF WATER ON GRIMES ROAD IN HOBBS

&&

ANDREW.ARNOLD
Local storm report, Jun 17, 8:19 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
819 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     FLASH FLOOD      HOBBS                   32.73N 103.16W
06/17/2013                   LEA                NM   PUBLIC

            10 INCHES OF WATER OVER EL PASO AND MARLINE ROADS AND
            MAIN STREET

&&

ANDREW.ARNOLD
Local storm report, Jun 17, 8:20 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
820 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     FLASH FLOOD      1 N HOBBS               32.75N 103.16W
06/17/2013                   LEA                NM   PUBLIC

            4-5 INCH OF WATER ACROSS HWY 132 NORTH OF HOBBS

&&

ANDREW.ARNOLD
Local storm report, Jun 17, 9:11 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
911 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     NON-TSTM WND GST ANDREWS                 32.32N 102.55W
06/17/2013  E45 MPH          ANDREWS            TX   PUBLIC

            ROOF BLOWN OF OF SRUCTURE

&&

ANDREW.ARNOLD

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:00 PM CDTSpecial Weather StatementMAFReeves30 min
Jun 17, 7:13 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Loving, Pecos, Reeves, Ward, Winkler62 min
Jun 17, 7:27 PM CDTFlash Flood WarningMAFAndrews, Gaines3 hr
Jun 17, 7:28 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Loving, Winkler62 min
Jun 17, 7:43 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines62 min
Jun 17, 8:14 PM CDTSpecial Weather StatementMAFCrane, Dawson, Ector, Martin, Pecos31 min
Jun 17, 8:40 PM CDTSevere Thunderstorm WarningMAFAndrews, Borden, Dawson, Gaines, Howard, Martin65 min
Jun 17, 8:48 PM CDTSevere Thunderstorm WarningMAFMitchell57 min
Jun 17, 9:23 PM CDTFlash Flood WarningMAFBorden, Dawson, Gaines3 hr
Jun 17, 10:20 PM CDTSevere Thunderstorm WarningMAFBorden, Howard, Mitchell, Scurry40 min
Jun 17, 10:31 PM CDTFlash Flood WarningMAFMitchell3 hr
Jun 17, 10:33 PM CDTAreal Flood AdvisoryMAFHoward, Mitchell3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.